MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR
Model Number 863063
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).The customer contacted the customer care solution center (ccsc).The customer requested that a philips field service engineer (fse) was dispatched to the customer site.Philips field service engineer (fse) provided information that there was no malfunction of the device, and customer already knew that the spo2 noise signal could be measured even in a patient who was expired.The device remains at customer site.There was no malfunction of the device.No further evaluation is required at this time, and no subsequent calls have been logged for this device/issue.As there is minimal health risk associated with this event, no further investigation or action is warranted at this time.
 
Event or Problem Description
It was reported to philips that spo2 signal detected after patient expiring.The device was in use at time o event, the patient expired.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
SURESIGNS VM 4 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13509598
Report Number1218950-2022-00118
Device Sequence Number4003927
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public00884838000032
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown